# SDR GTIA2021071235863

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 4,242 hours, 1,777 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME ODOR ON DECENT FROM FL190 TO 16000 LASTED 2 MINUTES COCKPIT ONLY-FOUND HYDRAULIC CONNECTIONS LOOSE ON AFT CARGO DOOR MANUAL SELECTOR VALVE. TORQUED TO CARRECT VALUE IAW AMM 52-36-15 OPS CHECKS GOOD NO LEAKS NOTED AT THIS TIME.
